Debts on debts

Faria, J., Wang, L. and Wu, Z. ORCID: 0000-0002-1707-0238, 2012. Debts on debts. North American Journal of Economics and Finance, 23 (2), pp. 203-219.

Full text not available from this repository.
Item Type: Journal article
Publication Title: North American Journal of Economics and Finance
Creators: Faria, J., Wang, L. and Wu, Z.
Date: 2012
Volume: 23
Number: 2
Divisions: Schools > Nottingham Business School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:16
Last Modified: 09 Jun 2017 13:24
URI: http://irep.ntu.ac.uk/id/eprint/10393

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year